# SDR MASA20201215121

- Difficulty date: November 28, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOASTAL DD6 OF PASSENGER DOOR STRUCTURE BETWEEN FRAME FS 320-FS 338.  INTERCOASTAL DD6 OF PASSENGER DOOR STRUCTURE BETWEEN FRAME FS 320-FS 338 WAS REPLACED, PER CRJ900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.
